# SDR FDEA201811213335

- Difficulty date: November 21, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR BEAM UPPER CHORD CORRODED BS1040 TO BS 1080 LBL 24.5 CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE LIMITS IAW SRM   53-00-51-1A DETAIL III REV 125 NOMINAL THICKNESS OF UPPER CHORD = 0.090"  MAX ALLOWABLE BLEND = 10% = 0.009" ACTUAL MAX BLEND DEPTH = 0.060"  FLOOR BEAM UPPER CHORD REPLACED IAW BOEING DWG #144N8017,111N5201 AND SRM 51-  40-02 REV 125 BS 1040 T0 BS 1080 LBL 24.5.
